My daugter had laproscopic surgery last week to check for endometriosis. It turns out she doesn't have it and that is good news (though we are still searching for the source of her horribly hard period pain). Anyway she was prescribed hydrocodone, Ibuprofen (600 mg) and miralax so she wouldn't be constipated. She took the hydrocodone the full amount (one pill every six hours for the first day post surgery) and about twice the second day and once the third day. She took two total of the ibuprofen. She has been taking the miralax for 5 days. Two days ago she noticed a rash on her abdomen that began at the bottom of her breasts and extends down to the top of her pubic area and out to her sides (not on her back). We at first thought it might be related to either the medication (hydrocodone, ibuprofen [never had this kind of reaction to it, but it was stronger than what she usually takes] or the miralax or to whatever they put on the surgery field to disinfect it). She has bathed three times since the surgery and there are no remnants of the original disinfectant on her body and she discontinued the hydocodone completely after three days and the ibuprofen after four. She did take the miralax yesterday but feels better and likely will discontinue it. My question is: What could be causing this rash?
Thank you, Concerned Mom